# SDR DALA2025080505880

- Difficulty date: July 31, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N108DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50027
- Aircraft time: 15,568 hours, 7,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAULT,  LT OVERWING EED DOOR FAULT ON CMS PANEL.  REMOVED CEILING PANEL FOR EPSU 3 & 4. REPLACED EPSU 3 IAW  AMP 33-51-01. FAULT CODE 3351F0006 PRESENT ON OMS CURRENT FAULTS.  EMERGENCY LIGHTS OPS NORMAL BUT FAULT STILL PRESENT ON CMS.  BATTERY INCLUDED IN EPSU ASSEMBLY.  REINSTALLED CEILING PANELS PER AMP 25-29.  PERFORMED EPSU OP CHECK IAW AMP 33-51. CHECKS GOOD. NO FAULTS ON OMS.
